# SDR CALA2025100209527

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,776 hours, 29,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EXTERNAL EMERGENCY EXIT LIGHT INOPERATIVE.   REMOVED AND REPLACED THE BULB IAW AMM 33-51-04-960-801, OPS CHECKED OK.
